# SDR 2004F00248

- Difficulty date: December 19, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Part number: 84898001
- Condition: Malfunctioned
- Location: Horizonal Stab
- Part time: 1,519 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FRL 6931 - FAT-PHX - THE AIRCRAFT HAD A STAB/MACH TRIM CAUTION MSG INFLIGHT IN CRUISE CONFIG.  THE CREW CALLED INTO MAKE MAINTENANCE CONTROL AND DISPATCH AWARE OF THE PROBLEM.  THE AIRCRAFT LANDED W/O ANY FURTHER PROBLEMS AND MX CONTROL GROUNDED THE AIRCRAFT UNTIL THE PROBLEM IS FIXED.  MAINTENANCE REPLACED THE HORIZONTAL STABILIZER POSITION SENSOR AND RETURNED AIRCRAFT TO SERVICE.  (M)
